PhysiciansCare Allergy Plus Antihistamine Medication, 50 Doses

PhysiciansCare Allergy Plus Antihistamine Medication, 50 Doses

More Views

PhysiciansCare Allergy Plus Antihistamine Medication, 50 Doses
Part Number: 90091
Analgesic, antihistamine, and decongestant combination. Relieves symptoms such as pain, sinus congestion, runny nose, and sneezing due to colds, upper respiratory infections, and allergies. When you're feeling like you have a head cold and your all stuffed up, this is what you want.
 
Active Ingredients: Acetaminophen 325mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5 mg. Sold as a box of 50 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.
$16.08

Availability: In Stock

Features
  • Contains 50 packets of 2 tablets
  • Active Ingredient: Acetaminophen
  • Purpose: Pain Reliever/Fever Reducer
  • Active Ingredient: Chlorpheniramine Maleate
  • Purpose: Antihistamine
  • Active Ingredient: Phenylephrine Hydrochloride
  • Purpose: Nasal Decongestant


Components may vary slightly from image.
Specifications

Specification

Unit Size4.25" x 3.44" x 2.5"
Length4.25
Height3.44
Width2.50
More Information

Additional Information

UPC073577900912
BrandPhysiciansCare
Weight0.3600
C.O.O.US
FAO Part NumberI460
Pieces in Kit100
Reviews
PhysiciansCare Allergy Plus Antihistamine Medication, 50 Doses is rated 4.3 out of 5 by 3.
Rated 5 out of 5 by from Finally! An allergy medicine that works well! I started using this allergy medicine when my prescription meds was not working and putting me to sleep. They covered some things but there was no eye itch relief and I was very uncomfortable. Then I discovered the Physicians Care Allergy Plus medicine from a coworker at work. It worked quickly and completely relieved all of my symptoms, even my itchy eyes. I now keep this on hand and also share with my daughter and she likes it too. I have no complaints, I hear some people may say they get drowsy, but that has not been my experience. I have been using this brand for over a year now and am happy to have found it.
Date published: 2015-05-30
Rated 3 out of 5 by from Don't Take at Work! This makes you SUPER SLEEPY. Take these at home if you can!
Date published: 2015-04-17
Rated 5 out of 5 by from Great product Work in a very dusty environment and this product keeps my sinuses clear. Only down side is it makes some people sleepy.
Date published: 2013-05-22
  • y_2018, m_5, d_22, h_3
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.8
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_3
  • loc_en_US, sid_90091, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 6.14ms
  • REVIEWS, PRODUCT

If you are on thyroid medication high blood pressure can you still take this sinus tablet

Asked by: Cheryl
This item contains the following active ingredients: Acetaminophen 325mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5 mg We would recommend reaching out to your doctor or pharmacist to verify if there are any drug interactions with the medication you are currently taking.
Answered by: Customer Service
Date published: 2018-01-05

When will this item be in stock? 

Asked by: Alizea
We expect this item to be available on 11/18. Please check back then.
Answered by: First Aid Only
Date published: 2016-11-16
  • y_2018, m_5, d_22, h_3CST
  • bvseo_bulk, prod_bvqa, vn_bulk_2.0.8
  • cp_1, bvpage1
  • co_hasquestionsanswers, tq_2
  • loc_en_US, sid_90091, prod, sort_[SortEntry(order=LAST_APPROVED_ANSWER_SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 12.84ms
  • QUESTIONS, PRODUCT
FIRST AID ONLY

Get FIRST AID ONLY Offers & News